# SDR DALA2022040202243

- Difficulty date: March 29, 2022
- Submitted: April 2, 2022
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 49,538 hours, 34,395 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP MOVEABLE VANE FOUND DAMAGE ON THE UNDERSIDE. "M". SUMMARY SEE NRC 001-0364:2753-2003/002 00332: REPLACED RH WING FLAP AFT VANE PER B717 AMDS 2750-4008. ALL RII'S COMPLIED WITH ON AMDS 2750-4008. (LP #2175615)
